# SDR CA121003010

- Difficulty date: September 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE LOW OIL PRESSURE WARNING ILLUMINATED AS THE PRESSURE DROPPED BELOW 20 PSI.  THE PILOT THROTTLED BACK AND THEN SMOKE CAME INTO THE CABIN. THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND THE OIL LEVEL TO BE BELOW MINIMUM AND TRACES OF OIL WERE SEEN OUTSIDE THE ENGINE COWLS AND ON THE THRUST REVERSERS.  TROUBLESHOOTING IS ON-GOING.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
